MathSciNet Relay Station
MathSciNet bibliographic data
MR2367088 12H05 (12F12 20G15)
Juan, Lourdes; Ledet, Arne On generic differential ${\rm SO}_n$-extensions. Proc. Amer. Math. Soc. 136 (2008), no. 4, 1145–1153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement